Suppose that is an Ore extension with an automorphism. It is proved that if is twisted Calabi–Yau of dimension , then is twisted Calabi–Yau of dimension . The relation between their Nakayama automorphisms is also studied. As an application, the Nakayama automorphisms of a class of 5-dimensional Artin–Schelter regular algebras are given explicitly.
Cite this article
Liyu Liu, Shengqiang Wang, Quanshui Wu, Twisted Calabi–Yau property of Ore extensions. J. Noncommut. Geom. 8 (2014), no. 2, pp. 587–609DOI 10.4171/JNCG/165